Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 19, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 12, 2006, 4:56 PM CST for Clay County, Clinton County, Missouri. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2006, 4:56 PM CST (22:56 UTC)
- Expired
- Mar 12, 2006, 5:16 PM CST
- In force
- 20 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Clay County, MO, Clinton County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 11:49 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 622 m²/s²
- 0-3 km storm-relative helicity
- 826 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 122256 SVREAX MOC047-049-122330- /O.NEW.KEAX.SV.W.0019.060312T2256Z-060312T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 456 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI SOUTHERN CLINTON COUNTY IN NORTHWEST MISSOURI * UNTIL 530 PM CST * AT 454 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL ACROSS WESTERN PORTIONS OF KANSAS CITY AND THE SURROUNDING SUBURBS. THIS STORM WAS LOCATED NEAR RIVERSIDE...AND MOVING NORTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SMITHVILLE BY 510 PM CST. KEARNEY AND 8 MILES SOUTHEAST OF TRIMBLE BY 515 PM CST. HOLT BY 520 PM CST. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3926 9462 3923 9448 3952 9420 3954 9458 $$ BOOKBINDER
2 follow-up statements
000 WWUS53 KEAX 122302 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 502 PM CST SUN MAR 12 2006 MOC047-049-122330- /O.CON.KEAX.SV.W.0019.000000T0000Z-060312T2330Z/ CLINTON MO-CLAY MO- 502 PM CST SUN MAR 12 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN CLAY AND SOUTHERN CLINTON COUNTIES UNTIL 530 PM CST... AT 458 PM CST...A SEVERE THUNDERSTORM WAS REPORTED BY EMERGENCY MANAGEMENT PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR GLADSTONE...AND RACING NORTHEAST AT GREATER THAN 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HOLT AND 6 MILES SOUTHEAST OF TRIMBLE BY 510 PM CST. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 3926 9462 3923 9448 3952 9420 3954 9458 $$ BOOKBINDER
000 WWUS53 KEAX 122316 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 515 PM CST SUN MAR 12 2006 MOC047-049-122325- /O.CAN.KEAX.SV.W.0019.000000T0000Z-060312T2330Z/ CLINTON MO-CLAY MO- 515 PM CST SUN MAR 12 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND SOUTHERN CLINTON COUNTIES HAS BEEN CANCELLED... AT 513 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3926 9462 3923 9448 3952 9420 3954 9458 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 3:40 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 12, 3:40 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 340 PM CST SUN MAR 12 2006 .DISCUSSION... SEVERE WEATHER ONGOING AT THIS TIME. AS SURFACE LOW EXITS THIS EVENING...SO WILL THE THUNDERSTORMS. HAVE TAPERED OFF POPS FROM WEST TO EAST DURING THE EVENING. IF DRYLINE DOES NOT IGNITE IN SOUTHEAST KANSAS IN THE CU FIELDS THIS AFTERNOON...MAY BE ABLE TO TAKE TSRA OUT OF FORECAST A BIT EARLIER. SEEING WINDS SHIFTING MORE TO THE SOUTHWEST...AND DEWPOINT DEPRESSION INCREASING. IF DRYLINE LIGHTS UP...SHOULD BE IN THE NEXT 2 HOURS. PRECIP WILL WRAP AROUND THE BACK SIDE OF THE LOW OVERNIGHT...BUT NOT EXPECTING MUCH IN THE WAY OF PRECIP WITH THAT EXCEPT POSSIBLY IN EXTREME NORTHERN MO. HAVE JUST SLIGHT CHANCE POPS IN THAT AREA. WE SHOULD SEE AN EXTENSIVE STRATUS DECK HOWEVER. TEMPERATURES BEHIND THE COLD FRONT ARE MUCH COOLER...WITH LOWS TONIGHT IN THE MID 30S IN NORTHWEST MO. SHOULD SEE A LARGE TEMP GRADIENT DOWN TO CENTRAL MO. ON MONDAY...WITH THE STRATUS DECK...THE DIURNAL RANGE SHOULD ONLY BE ABOUT 10 DEG WITH A BREEZY NORTHWEST WIND. SURFACE HIGH IS IN PLACE ACROSS THE AREA ON TUESDAY WITH TEMPERATURES REBOUNDING ONLY SLIGHTLY. BY WEDNESDAY...WE SEE ANOTHER LOW DEVELOP ON THE WESTERN HIGH PLAINS. HAVE INTRODUCED PRECIP FOR WEDNESDAY NIGHT. THE GULF MOISTURE LOOKS TO BE ABLE TO GET HERE...AND MAY NEED TO BRING POPS INTO WED AFTERNOON. GFS SOUNDINGS SHOW SOME ELEVATED INSTABILITY POSSIBLE...BUT HAVE LEFT THUNDER OUT FOR NOW. HIGH PRESSURE ACROSS MOST OF THE REGION THROUGH THE REST OF THE WEEK. MID RANGE MODELS SHOWING SOME SIGNAL FOR ANOTHER FRONT TO GO THROUGH NEXT SUNDAY. HAVE PUT IN SLIGHT CHANCES THUS FAR. 27 && .PREV DISCUSSION... 415 AM SUN... COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY WITH THE MAKINGS FOR A SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE FORECAST AREA. A VIGOROUS MID/UPPER LEVEL TROUGH WILL TRACK ACROSS THE CENTRAL PLAINS AND HEAD TOWARD NORTHWEST MISSOURI THIS AFTERNOON. MEANWHILE...AT THE SURFACE A WARM FRONT WILL SURGE NORTHWARD THROUGH CENTRAL MISSOURI FROM ITS CURRENT LOCATION OVER SOUTHERN MISSOURI. A DRY LINE WILL ALSO HEAD EAST FROM EASTERN KANSAS DURING THE AFTERNOON. STRONG DIFFLUENCE WILL DEVELOP ALOFT IN RESPONSE TO A 140KT+ UPPER JET. CURRENTLY A FEW RADAR ECHOES HAVE BEEN NOTED OVER THE SOUTHEAST PORTION OF THE FORECAST AREA...IN ASSOCIATION WITH INCREASING MID LEVEL ISENTROPIC LIFT. HAVE INCLUDED A LOW END CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING AS THE AREA OF ISENTROPIC LIFT SPREADS NORTHWARD. ATTENTION THEN TURNS TO CONVECTIVE INITIATION THIS AFTERNOON. AM ANTICIPATING AN AREA OF CONVECTION TO DEVELOP FROM THE WARM FRONT AND SOUTH ALONG THE LEADING EDGE OF THE ADVANCING DRYLINE BEGINNING IN THE EARLY AFTERNOON. MANY FAVORABLE SEVERE WEATHER PARAMETERS ARE FORECAST TO BE IN PLACE SO IT SHOULDNT TAKE LONG FOR STORMS TO BECOME SEVERE ONCE THEY DEVELOP. THERE IS A DEFINITE LARGE HAIL AND DAMAGING WIND THREAT WITH THE ANTICIPATED SUPERCELLULAR STORMS...AND A TORNADIC THREAT ESPECIALLY NEAR THE WARM FRONT WHERE LOW LEVEL WINDS WILL BE MORE BACKED AND EHI VALUES REACH THE 3 TO 4 RANGE. MAIN NEGATIVE FACTOR THE STORMS MUST OVERCOME IS THE EXCEPTIONAL SHEAR MAGNITUDE...WHICH IS PROGGED TO BE IN EXCESS OF 80 KNOTS FROM 0-6KM ACROSS NORTHERN MISSOURI. THE MOVEMENT OF THE WARM FRONT THIS MORNING WILL WARRANT WATCHING...AS ANY SLOWER MOVEMENT THAN PROGGED BY THE EARLIER MODEL RUNS WOULD SHIFT THE SEVERE/TORNADIC THREAT FURTHER SOUTH THAN NORTHERN MISSOURI. STORMS ARE THEN ANTICIPATED TO DEVELOP INTO A SQUALL LINE THAT WILL TRACK EAST/NORTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING. THE TRAILING COLD FRONT WILL SWING ACROSS THE FORECAST AREA AFTER MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY. CANT RULE OUT SOME LIGHT PRECIPITATION ON THE BACKSIDE OF THE DEPARTING SYSTEM...MAINLY OVER NORTHER MISSOURI MONDAY. OTHERWISE...TEMPERATURES WILL COOL SIGNIFICANTLY TONIGHT AND ACTUALLY HEAD BACK TOWARD NORMAL FOR THE FIRST PART OF THE WORK WEEK. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Mar 12, 12:56 PM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CST SUN MAR 12 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER EXPLOSIVE ROUND OF SEVERE WEATHER WILL COME THROUGH THIS AFTERNOON. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE LONG- TRACKED TORNADOES...DAMAGING WINDS...AND LARGE HAIL INTO THE EVENING HOURS. THESE STORMS ARE FIRING ALONG A DRY LINE THAT IS LOCATED IN EAST CENTRAL KANSAS. ONCE THE STORMS DEVELOP...THEY WILL QUICKLY BECOME SUPERCELLULAR AND MOVE INTO MISSOURI. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. SIGNIFICANT SEVERE WEATHER...INCLUDING THE POSSIBILITY OF DESTRUCTIVE TORNADOES...IS EXPECTED TO DEVELOP. PERSONS ARE URGED TO BE READY TO REACT QUICKLY SHOULD A WARNING BE ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED ACROSS THE OUTLOOK AREA THROUGH THE EVENING. 27
In the hours before
Local storm report, Mar 12, 4:38 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
438 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0354 PM TORNADO 4 NE CALHOUN 38.51N 93.58W
03/12/2006 HENRY MO TRAINED SPOTTER
0435 PM HAIL OLATHE 38.88N 94.82W
03/12/2006 M0.75 INCHES JOHNSON KS PUBLIC
&&
GALocal storm report, Mar 12, 4:45 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0437 PM TORNADO 6 SW FAYETTE 39.09N 92.78W
03/12/2006 HOWARD MO LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND
&&
GALocal storm report, Mar 12, 4:46 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
446 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 8 SE BOONVILLE 38.89N 92.63W
03/12/2006 M0.88 INCHES COOPER MO TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL REPORTED
&&
MJMLocal storm report, Mar 12, 4:48 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
448 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 1 S SHAWNEE 39.01N 94.72W
03/12/2006 E1.50 INCHES JOHNSON KS TRAINED SPOTTER
&&
KOCHLocal storm report, Mar 12, 4:50 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL SHAWNEE 39.02N 94.72W
03/12/2006 M1.25 INCHES JOHNSON KS TRAINED SPOTTER
REPORTED NEAR I-435 AND SHAWNEE MISSION PARKWAY
0449 PM HAIL KANSAS CITY 39.08N 94.57W
03/12/2006 E0.75 INCHES JACKSON MO FIRE DEPT/RESCUE
DIME HAIL
&&
MJMLocal storm report, Mar 12, 4:53 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 4 W KANSAS CITY 39.08N 94.64W
03/12/2006 E1.00 INCH WYANDOTTE KS AMATEUR RADIO
QUARTER HAIL AT I-70 AND 57TH
&&
KOCHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:37 AM CST | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 38 min |
| Mar 12, 8:41 AM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 34 min |
| Mar 12, 8:59 AM CST | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 31 min |
| Mar 12, 9:12 AM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| Mar 12, 9:20 AM CST | Tornado Warning | EAX | Ray | 25 min |
| Mar 12, 9:23 AM CST | Severe Thunderstorm Warning | EAX | Carroll, Ray | 37 min |
| Mar 12, 9:35 AM CST | Tornado Warning | EAX | Carroll, Ray, Saline | 40 min |
| Mar 12, 9:41 AM CST | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 34 min |
| Mar 12, 9:44 AM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Livingston | 31 min |
| Mar 12, 10:00 AM CST | Tornado Warning | EAX | Carroll, Chariton, Saline | 30 min |
| Mar 12, 10:14 AM CST | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 31 min |
| Mar 12, 10:16 AM CST | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 44 min |
| Mar 12, 10:18 AM CST | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 42 min |
| Mar 12, 10:26 AM CST | Tornado Warning | EAX | Chariton, Randolph | 34 min |
| Mar 12, 10:30 AM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 30 min |
| Mar 12, 10:58 AM CST | Tornado Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 32 min |
| Mar 12, 11:17 AM CST | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 28 min |
| Mar 12, 11:36 AM CST | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 39 min |
| Mar 12, 2:00 PM CST | Tornado Warning | EAX | Platte | 30 min |
| Mar 12, 2:08 PM CST | Tornado Warning | EAX | Bates, Cass | 52 min |
| Mar 12, 2:16 PM CST | Tornado Warning | EAX | Clay, Jackson, Platte, Ray | 29 min |
| Mar 12, 2:34 PM CST | Tornado Warning | EAX | Bates | 41 min |
| Mar 12, 2:43 PM CST | Tornado Warning | EAX | Clay, Ray | 32 min |
| Mar 12, 2:46 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 44 min |
| Mar 12, 3:01 PM CST | Tornado Warning | EAX | Bates, Henry | 44 min |
| Mar 12, 3:09 PM CST | Tornado Warning | EAX | Caldwell, Carroll, Livingston, Ray | 36 min |
| Mar 12, 3:15 PM CST | Tornado Warning | EAX | Cooper, Johnson, Lafayette, Pettis, Saline | 45 min |
| Mar 12, 3:35 PM CST | Tornado Warning | EAX | Henry, Johnson, Pettis | 40 min |
| Mar 12, 3:40 PM CST | Severe Thunderstorm Warning | EAX | Linn, Livingston | 35 min |
| Mar 12, 3:53 PM CST | Tornado Warning | EAX | Cooper, Howard, Pettis, Saline | 37 min |
| Mar 12, 4:04 PM CST | Tornado Warning | EAX | Pettis | 26 min |
| Mar 12, 4:21 PM CST | Tornado Warning | EAX | Cooper | 39 min |
| Mar 12, 4:28 PM CST | Tornado Warning | EAX | Howard | 32 min |
| Mar 12, 4:38 PM CST | Severe Thunderstorm Warning | EAX | Clay, Platte | 37 min |
| Mar 12, 4:40 PM CST | Severe Thunderstorm Warning | EAX | Platte | 19 min |
| Mar 12, 4:49 PM CST | Tornado Warning | EAX | Randolph | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.